MathSciNet Relay Station
MathSciNet bibliographic data
MR905782 68P05 (68Q25)
Baeza-Yates, Ricardo A. Some average measures in $m$-ary search trees. Inform. Process. Lett. 25 (1987), no. 6, 375–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement